RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 232, Number 6, Pages 1265–1268 (Mi dan40943)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On quantization conditions in the complex theory of Maslov's canonical operator. The complex theory of Fourier integral operators

B. Yu. Sternin

Moscow Instittute of Civil Aviation Engineers

Full text: PDF file (523 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Presented: P. S. Aleksandrov
Received: 04.06.1976

Citation: B. Yu. Sternin, “On quantization conditions in the complex theory of Maslov's canonical operator. The complex theory of Fourier integral operators”, Dokl. Akad. Nauk SSSR, 232:6 (1977), 1265–1268

Citation in format AMSBIB
\Bibitem{Ste77}
\by B.~Yu.~Sternin
\paper On quantization conditions in the complex theory of Maslov's canonical operator. The complex theory of Fourier integral operators
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 232
\issue 6
\pages 1265--1268
\mathnet{http://mi.mathnet.ru/dan40943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0650989}
\zmath{https://zbmath.org/?q=an:0376.35052}


Linking options:
  • http://mi.mathnet.ru/eng/dan40943
  • http://mi.mathnet.ru/eng/dan/v232/i6/p1265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, “O mikrolokalnoi strukture differentsialnykh operatorov”, UMN, 32:6(198) (1977), 235–236  mathnet  mathscinet  zmath
    2. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018